MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-14-insufficient blood sample applied to strip (user).Test strip udi# (b)(4).Note: manufacturer contacted customer several times on a follow-up calls in order to ensure the customer's condition since the initial call; customer states that he still having blurry vision and that he has doctors' appointments for a neurologist and ophthalmologist scheduled in several weeks.Customer states his glucose level is normal and does not know if his blurry vision is due to his glucose or due to other medical condition.Customer is comfortable with the replacement product and the results he is receiving.No medical attention reported.
 
Event or Problem Description
Consumer reported complaint for e-2 error: sample not detected or using wrong test strip.The e-2 error occurred once the blood sample was absorbed.At the time of the call the customer reported symptom of blurry vision; medical attention was not needed at the time of the call.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test result of e-2 using truemetrix meter.The product is stored according to specification in the living room.Customer was using the correct test strips.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7514800
Report Number1000113657-2018-00551
Device Sequence Number1760057
Product Code NBW
UDI-Device Identifier00050428275283
UDI-Public(01)00050428275283
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY